# SDR FDEA202003020478

- Difficulty date: March 2, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 62,119 hours, 23,204 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: A57960300002
- Part serial: FH1126
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING MID FLAP TRAILING EDGE HAS DAMAGE AND POPPED RIVETS. REPAIRED L/H WING MID FLAP TRAILING EDGE DAMAGE PER EA 6-5750-T0352685 P1.   TOPCOATED IAW A300-600 SRM 51-75-10. (TITLE: WINGS- LH CENTER FLAP UPPER SKIN   DAMAGE BETWEEN RIB13 TO RIB15.) (MAJOR REPAIR)
